# SDR USAA2010032290623

- Difficulty date: March 5, 2010
- Submitted: March 22, 2010
- Operation: Air carrier
- Aircraft: N303AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24010
- Aircraft time: 66,405 hours, 44,762 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6517684642
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C20 - MAJOR REPAIR - CRACK ON INTERCOSTAL WEB AT BS 294.5, S7L.  REPLACED INTERCOSTAL AT BS 294.5, S7L IAW B737 SRM 51-40-02.
